# SDR YENA2023113001508

- Difficulty date: November 27, 2023
- Submitted: November 30, 2023
- Operation: Air carrier
- Aircraft: N562JB
- Make and model: Airbus A320-232
- Aircraft serial: 01948
- Aircraft time: 78,745 hours, 28,423 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: DISCREPANCY DESCRIPTION: CORROSION STRINGER 43L LOCATED BTW FRAME 62 AND FRAME 63 IN AFT CARGO COMPARTMENT (CPCP-RELATED MPD TASK 534107-01); (RESOLVED ON W/O: 1269492 TASKCARD: NR-00026 ) REMOVED AND REPLACED STRINGER 43L LOCATED BTW FR60 TO FR64 IN BULK CARGO COMPARTMENT IAW SRM A320 51-72-11-911-001 AND DWG D53470342 AND DWG D53470250. TOOL USED ELECTRONIC CALIPER P/N: 500-196-30, S/N: A21033449, DUE DATE: NOV-21-2023, ELECTRONIC CALIPER P/N: 500-196-30, S/N: A21033449, DUE DATE: NOV-21-2023, ELECTRONIC CALIPER P/N: 500-196-30, S/N: A21029144, DUE DATE: AUG-04-2024. FORM MX220 COMPLETED. DONE BY F. FLORES 8652908 REFERENCE AEROMAN NR# 2023-630838 FOR WORK ACCOMPLISHED
